# SDR QXEA0002949

- Difficulty date: October 23, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE WHEEL WELL HAS A CRACK THROUGH THE RIGHT HAND SIDE SKIN RIVET ABOVE DOWNLOCK PIN BOX.  REPAIRED IAW HORIZON AIR EA 4-53-1375.
